EconPapers    
Economics at your fingertips  
 

Network Topology, Higher Orders of Stability and Efficiency

Subhadip Chakrabarti and Supanit Tangsangasaksri

MPRA Paper from University Library of Munich, Germany

Abstract: Stable networks of order r where r is a natural number refer to those networks that are immune to coalitional deviation of size r or less. In this paper, we introduce stability of a finite order and examine its relation with efficient networks under anonymous and component additive value functions and the component-wise egalitarian allocation rule. In particular, we examine shapes of networks or network architectures that would resolve the conflict between stability and efficiency in the sense that if stable networks assume those shapes they would be efficient and if efficient networks assume those shapes, they would be stable with minimal further restrictions on value functions.

Keywords: Stability of order r; Efficiency; Network architecture (search for similar items in EconPapers)
JEL-codes: C62 C71 (search for similar items in EconPapers)
Date: 2014-01-06
New Economics Papers: this item is included in nep-gth and nep-net
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/52749/4/MPRA_paper_52749.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:52749

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:52749